# SDR COMA0560549

- Difficulty date: October 12, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 29,170 hours, 27,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: LC063MW
- Condition: Unreliable
- Location: Door Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5065 - CABIN DOOR WARNING.  REPLACED INNER DOOR HANDLE SPRING.
